Just Started Jardiance

9 Replies Updated



Conversation Starter

Liz Says:


I have been on Jardiance for over two weeks now. I have experienced dizziness, nausea, headaches, and shakiness and some diarrhea. Are these common side effects? I called my doctor today and she wants me to continue for a few more weeks. Do these side effects subside? How long does it take? I take no other medication for diabetes. I had been taking Invokana but due to insurance I had to switch. My last A1C was 5.7. Can anyone help with side effects? Should I take at night rather than morning? Any suggestions or comments would be appreciated.



Showing Replies 1 - 9 of 9 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Yes, those can be normal side effects of this medication, you may also experience stomach pain, and flatulence, according to FDA reports.

Has there been any change?

Are you on any other medications?

REPLYSHAREREPORT
Was this helpful?      0  
2
Liz Says:

Re: Verwon (# 1)

No I am not on any other diabetic meds. How long do these symptoms last? Is there anything I can do to help. Does taking it at night help? I was unable to do any work because of the dizziness. I stopped taking for 4 days just to see if the symptoms would go away. I’ve contacted my doctor and she wants me to continue to take. Don’t know if I can do that!!! Any suggestions on how to alleviate symptoms? Desperate here!!

REPLYSHAREREPORT
Was this helpful?      0  
3
Felix Says:
via mobile

I just started taking Jardiance for a week and suddenly yesterday I developed a pain in my back and right side. I can’t even bend and taking Ibuprofen doesn’t seem to help. Any suggestions?

REPLYSHAREREPORT
Was this helpful?      0  
4
Dora Says:
via mobile

The side effects I've experienced on jardiance have been nausea and throwing up, also tiredness/weakness. Will this last long? I've only been on it for 3 days.

REPLYSHAREREPORT
Was this helpful?      0  
5
NLC Says:

Hello, I just started taking Jardiance for a week now. I read the threads about this drug but a lot of the side effects reported by patients are wide-ranging. Right now my only side effect is some dizziness but it's not that bad. My profile is 50 years old, 5'11" and 190lbs male. I have type II diabetes and previously took 2mg of Glimepiride once daily, 850mg of Metformin twice a day. BS levels range from 130 - 160 which I check three times a day. Since I took Jardiance (including my regular diabetes meds) my BS levels are the high 80's to low 90's. I snack constantly to make sure my BS doesn't fall too low. I don't have the urge to urinate, just normal day to day thing for me. Maybe the side effects have not "kicked in" yet. Right now I'm a little worried that the BS will get too low. I was a little excited about my improved BS levels but I will reevaluate with my GP if I have to lower dosage on one or all of my Diabetes meds. Anyone out there with a similar profile as me with similar symptoms and results?

REPLYSHAREREPORT
Was this helpful?      0  
6
Mary Says:
via mobile

I think Im having pain in my side and I think it maybe my gall bladder are there any things I can do at home to help the pain

REPLYSHAREREPORT
Was this helpful?      0  
7
Maija Says:

Are you checking your blood sugar when you have these symptoms? Sounds like your bs is too low. Start checking it morning and evening plus when you feel sick and show your doctor. Also write down what you are eating.

REPLYSHAREREPORT
Was this helpful?      1  
8
Roper Says:
via mobile

Talk to your pharmacist for they usually know the meds better than the Dr at one time years ago they thought that the Dr should only diagnosis and pharmacy would be the prescriber they have more knowledge of most meds

REPLYSHAREREPORT
Was this helpful?      0  
9
Chris5 Says:
via mobile

Re: Dora (# 4)

Hi Dora,
I just wanted to check to see if you still have the same symptoms? I too have been vomiting, tired, and anxious? I have trouble walking a distance which has never happened before? Thank you so much in advance if you reply. Chris

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Just started bystolic
I just started on bystolic and am unsure how often to take it. After 14 hours, my bp is very good, and a bit low. I don&... 8 replies
just started taking Zoloft, I fear I will gain weight
I am 63 years old, generally in fit condition. but it takes work. I have a fear that from what I've heard and read t... 6 replies
just started concerta and I DO NOT like it!!!
I am 36 yr old female diagnosed with ADD 2 yrs ago. I was originally on 30mg of vyvanse and that was great. I had to sto... 6 replies
Just started Suboxone... Have some questions!
I just started a Suboxone treatment. I can't even tell you what a relief it is! I guess I didn't believe there w... 5 replies
Just Started
My doc just prescribed Cymbalta to me yesterday. I took my first pill yesterday. I didnt read up on it till after my son... 4 replies
just started Lisinopril - what to expect?
I just started on 5mg of Lisinopril. I feel a little tired while exercising but nothign else so far - how long does it t... 3 replies
just started Bystolic - high Sys pressure
I've just started Bystolic -I take Fenofibrate, Lisinopril and Amlodipine but my BP was (and remains) at 160/74. Thi... 3 replies
Just started Contrave
Wow, I took my first pill this morning and in an hour I had bad diarrhea. Was on my way to work and had to turn around a... 2 replies
Just started Mydayis
Haven't used Amphetamines since I was in grade school. Rosaline. Do recently my Dr wanted me to try Mydayis. Today w... 2 replies
just started sprintec bc
I started sprintec 3 weeks ago. Started taking the first blue pill the day my period started. I am now on the 2nd white ... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 4 May 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA